# SDR SWAA2023032318960

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 62,180 hours, 37,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Pulled
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT PULLED OUT OF SLIDE COMPT.<[01] ADJUSTED R1 DOOR ESCAPE SLIDE GIRT IAW AMM 25-66-01
